# SDR 2008FA0000467

- Difficulty date: May 12, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N767WB
- Make and model: Namer AT6F
- Aircraft serial: 12142537
- Propeller: Hamstd 23D40
- System (JASC): 6100 · Propeller System
- Part: Snap Ring
- Condition: Missing
- Location: Prop Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS INSTALLED IMPROPERLY.  SNAP RING THAT HOLDS ON PROP NUT AND CRANKSHAFT EXTENSION WAS NOT INSTALLED.  THIS ALLOWED CRANKSHAFT EXT TO UNSCREW AND LET PROP GOVERNOR PRESSURE OF 180 LBS TO BE PUT ON ENGINE AND PROPELLER.  THIS CAUSED PROPELLER AND ENG TO LEAK OIL.  (K)
